About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 175934, 20 pages
http://dx.doi.org/10.1155/2012/175934
Research Article

Pth Moment Exponential Stability of Impulsive Stochastic Neural Networks with Mixed Delays

1School of Mathematics and Statistics, Central South University, Hunan, Changsha 410083, China
2School of Mathematics and Computational Science, Changsha University of Science and Technology, Hunan, Changsha 410004, China

Received 29 June 2012; Revised 15 October 2012; Accepted 2 November 2012

Academic Editor: Dane Quinn

Copyright © 2012 Xiaoai Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the problem of pth moment exponential stability for a class of stochastic neural networks with time-varying delays and distributed delays under nonlinear impulsive perturbations. By means of Lyapunov functionals, stochastic analysis and differential inequality technique, criteria on pth moment exponential stability of this model are derived. The results of this paper are completely new and complement and improve some of the previously known results (Stamova and Ilarionov (2010), Zhang et al. (2005), Li (2010), Ahmed and Stamova (2008), Huang et al. (2008), Huang et al. (2008), and Stamova (2009)). An example is employed to illustrate our feasible results.